# SDR USAA2013072300020

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 53,346 hours, 19,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SEVERAL CRACKS IN FRAME ONE, OF RT FWD OVERWING EXIT BETWEEN FR38 TO FR39.  REPLACED FRAME IAW EO 5210Y228.
